This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
Are you on any medication?
Certain medications can increase the risk of bleeding.
Another common cause is hormonal imbalances.
Excessive estrogen activities cause bleeding tendencies from the cervix and uterus lining.
This can happen time to time without any abnormalities.
Another possibility can be benign tumors --cervical polyps, or uterine fibroid tumors can cause heavy bleeding from sex or during periods.
Another possibility can be bacterial infection in the vagina or cervix --usually cause pain, fever, foul smelling discharge so unlikely.
If your bleeding persists more than 2 weeks, you should see your doctor for further evaluation.
Medroxyprogesterone acetate can be used to stop the bleeding in that case if no other problem found.
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile: